Totally $\psi$gs-Continuous Functions in Topological Spaces


Abstract views: 38 / PDF downloads: 35

Authors

  • J. Sona Department of Mathematics, Avinashilingam Institute for Home Science and Higher Education for Women University, Coimbatore, Tamil Nadu, India
  • N. Balamani Department of Mathematics, Avinashilingam Institute for Home Science and Higher Education for Women University, Coimbatore, Tamil Nadu, India

Keywords:

Totally continuous function, $\psi$gs-continuous function, $\psi$gs-closed set and $\psi$gs-open set

Abstract

The aim of this paper is to introduce and study a new class of functions called totally $\psi$gs-continuous functions and $\psi$gs-totally continuous functions in topological spaces as a new generalization of $\psi$gs-continuity.

Downloads

Published

15-03-2019

How to Cite

J. Sona, & N. Balamani. (2019). Totally $\psi$gs-Continuous Functions in Topological Spaces. International Journal of Mathematics And Its Applications, 7(1), 177–183. Retrieved from https://ijmaa.in/index.php/ijmaa/article/view/280

Issue

Section

Research Article